# SDR CALA2025071706671

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 31,528 hours, 11,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR EXCESS SLIDE MATERIAL REMOVED SLIDE AT 2L,  REPOSITIONED AND REINSTALLED SLIDE PER AMM 25-66-01-400-401 ACCOMPLISHED RII INSPECTION OF DR 2R GIRT REPACK PER GMM 09-25-05 AND AMM 25-66-01.
